# SDR 2006FA0001229

- Difficulty date: November 22, 2006
- Submitted: December 28, 2006
- Operation: General aviation
- Aircraft: N205DB
- Make and model: Beech V35
- Aircraft serial: D8060
- Engine: Cont IO520BA
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: LPMILH50555
- Condition: Broken
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STARFLEX 193, LOW PRESSURE HOSE, LP MIL-H-50555 WAS USED TO CONNECT OIL COOLER TO FIREWALL FITTING.  OIL PRESSURE WILL RUN BETWEEN 50-100 PSI IN LINE.  HOSE BROKE AT FITTING AT OIL COOLER OUTLET,  ALL OIL WAS PUMPED OUT OF ENGINE CAUSING ROD TO BE RAMMED THROUGH LT CASE HALF. (NORMAL TSO AS1072 HOSE IS INSTALLED IN THIS POSITION.  STARFLEX 2650).  (K)
